RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 3, Page 273 (Mi aa464)  

Correction to the paper: A. N. Varchenko, V. O. Tarasov “Jackson integral representations for solutions of the Knizhnik–Zamolodchikov quantum equation”




Full text: PDF file (77 kB)


Citation: “Correction to the paper: A. N. Varchenko, V. O. Tarasov “Jackson integral representations for solutions of the Knizhnik–Zamolodchikov quantum equation””, Algebra i Analiz, 6:3 (1994), 273

Citation in format AMSBIB
\Bibitem{1}
\paper Correction to the paper: A.\,N.~Varchenko, V.\,O.~Tarasov ``Jackson integral representations for solutions of the Knizhnik--Zamolodchikov quantum equation''
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 3
\pages 273
\mathnet{http://mi.mathnet.ru/aa464}


Linking options:
  • http://mi.mathnet.ru/eng/aa464
  • http://mi.mathnet.ru/eng/aa/v6/i3/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:90
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019